Medicate With Care!

Recommend this page to Google

What Happens When Manmade Medications Enter Your Body?

There have been a multitude of studies released over the last ten years that not only backs up my beliefs and findings and give some insight into how medications affect our bodies.

I discovered, the hard way, what happens when taking prescribed medications and out of frustration I decided to look for alternatives to treat my health problems I found amazing side-effect-free medications that has given me a pain-free life since and an immune system of unbelievable strength that now keeps me healthy!

Our bodies are created to accept certain foods and reject chemicals! Man Made medications come in the category
of chemicals and when consumed the body reacts and sometimes very violently by doing certain things that are not always good! Sadly I havent found one that does Good anywhere in my body! But I did discover a lot of Body killing reactions to them!

Start with the medication itself; If you read every insert that comes with a drug you will find a warning about the
liver needing to be monitored!

Why?

Because the liver filters out what our body rejects and chemicals tend to not make it all the way through our digestive system and starts to build up in the liver. The rest of it is sloughed off and goes into our sewer systems to eventually end up back in our home or in our http://www.health-education-biz-facts.com/medicatedwaterways.htm. streams, rivers and lakes.

The liver is the junction box for keeping us healthy and when it becomes toxic it cannot do its job of removing poisons from our body and will let them redistribute back into our body that eventually causes other organs to fail!

I discovered in my years of looking at medications and tracking them in the doctor's offices that even though a patients original symptom disappeared other things began to happen and they ended up ill with other issues later!

Why do those things happen?

ANTACIDS like Rolaids, Tums, Maalox etc. can weaken bones by hindering the bodys mineral uptake as well as steal vitamins A and B1, folic acid, calcium, copper, iron and phosphorus from your tissues unbalancing your mineral content putting you at danger!

A medication doesnt always react as it should when eating or drinking certain juices or foods eaten with them.
Such as; Drinking grapefruit juice or eating a grapefruit with antihistamine Allegra (fexofenadine) decreases its
absorption! Or taking blood-pressure-lowering drug Plendil (felodipine) increases its absorption and can create
low blood pressure to the point of passing out and/or death! You wont find that fact in a package prescription insert
though!

Drinking cola drinks with an antibiotic sets up a chain reaction of all kinds of later problems too numerous to put in this article!

ASPIRIN taken on a regular basis especially for arthritis or a heart patient -- will deplete the body of iron and bleed 1 teaspoon of blood from the stomach every dose when taken on an empty stomach!

ANTIBIOTICS deplete numerous vitamins mainly B2, C, D, niacin, folic acid, biotin as well as a multiple minerals - calcium, iron, magnesium, potassium and zinc. The very nutrients the brain and heart need to work properly!

ANTI-INFLAMMITORIES (NSAIDS) stops the production of good prostaglandins, which promote healing of the joints and cartilage. Without those prostaglandins doing their job it causes further damage to your joints and muscles not build them!

BIRTH CONTROL: patches or pills can Result in a Deficiency of Folate and a multitude of minerals and vitamins! They create a short between the reproductive system and the thyroid, which are directly linked and when that happens one or the other system goes awry!

The ANTIDEPRESSANT drug Prozac (fluoxetine) can decrease the appetite in some while increasing the appetite in others while not only depriving but depleting the system of many minerals and vitamins! Studies have not been done with other antidepressants at this time to say if they do or dont.

BONE MEDICATIONS;
2,400+ people, that we know about, have developed osteonecrosis of the jaw, an incurable condition where the jaw bone actually dies and crumbles...many are suing the drug companies but not a good alternative when your jaw doesn't work! In response, one of the drug companies issued a press release saying that these cases, "do not necessarily indicate causality." I like that "necessarily" gives them an out if people aren't into medical jargon... Read some of those tongue-in-cheek termshttp://www.health-education-biz-facts.com/medicalmythsreadingbetweenthelines.htm pharmaceutical jargon!

CHOLESTEROL
http://www.health-education-biz-facts.com/ischolesterolasbadasyouhavebee... the biggest hoax perpetrated on http://www.health-education-biz-facts.com/ischolesterolasbadasyouhavebee... people - lowering drugs wash out the nutrients your body needs to stay healthy as it washes out the cholesterol. It deplete numerous vitamins - B2, C, D, niacin, folic acid, biotin and minerals - calcium, iron, magnesium, potassium, zinc, etc.

DIURETICS used for high blood pressure and heart problems wash potassium, magnesium, sodium, zinc and vitamin B2 right out of your body along with the water. The heart starts to slow, beat irratic or shut down when it is lacking a lot of minerals so this fact compounds heart problems. Even more alarming is the report From the National Cancer
Institute in November 1998 states that, "diuretics also increase the risk of kidney cancer," as reported by the
researchers that conducted the studies.

HRT HORMONE ESTROGEN REPLACEMENT DRUGS, such as Premarin, can leave you deficient in all the B complex, vitamin C, magnesium and zinc.

ZINC found in many medications has a danger! Zinc overload interferes with the absorption of Iron, Copper and Calcium bringing the body into an imbalance that can cause heart problems, osteoporosis, osteopenia and muscle deterioration!

http://www.health-education-biz-facts.com/areyoutakingratpoison.htm Blood thinner drug can be dangerous with foods! If you take Coumadin (warfarin), tell your doctor if you eat a lot of green leafy vegetables or take fish oil supplements as they can cause the blood thinner to over react! A blood thinner is just that a blood thinner and does
not prevent blood clotting something you may think but isnt true - and does cause bleeding strokes! http://www.health-education-biz-facts.com/nattokinasecloggedarterycleare.... There is a healthier safer alternative!

http://www.health-education-biz-facts.com/osteoporosistruthsmyths.htm A lot of fallacy about building bone and joint health!

Did you get the point here? Your medications may be creating more illness for you and in most instances do not medicate the problem, only mask it and create more problems. Do some research and try natural treatments.

It is time to take charge of your health and stop letting inept drug industry control it! Proper eating, exercise,
supplementing with minerals, vitamins and herbs can create a healthy body!

Medicate with care!

About the Author:

Lena Sanchez a happy Retired Medical Office Nurse/Administrator and Medical Office Consultant turned Alternative Health Consultant took charge of her life in 1992 substituted healthy drug-free alternatives getting actual pain relief after 30 years with unquenched fibromyalgia pain, Chronic Fatigue, Meinere's Vertigo and never ending illnesses all kinds never solved with conventional medicine . Now committed to helping others do the same by educating on truly treating illness and disease rather than masking symptoms. Educate yourself on treating you health issues.
http://www.antibiotic-alternatives.com/http://www.antibiotic-alternative... Other informative health information regarding prevention and steps to take to be the healthiest you can be found athttp://www.health-education-biz-facts.com/healinghealtharticles.html Healthy Natural Alternatives To Drugs Dealing With Different Health Issues

No votes yet